Autoregressive spectral estimates under ignored changes in the mean

Demetrescu, Matei ; Hosseinkouchack, Mehdi

[img] PDF
jtsa.12612.pdf - Published

Download (434kB)

Additional URL:
URN: urn:nbn:de:bsz:180-madoc-605527
Document Type: Article
Year of publication: 2022
The title of a journal, publication series: Journal of Time Series Analysis
Volume: 43
Issue number: 2
Page range: 329-340
Place of publication: Oxford
Publishing house: Wiley Blackwell
ISSN: 0143-9782 , 1467-9892
Publication language: English
Institution: School of Law and Economics > Sonstige - Fakultät für Rechtswissenschaft und Volkswirtschaftslehre
Pre-existing license: Creative Commons Attribution, Non-Commercial, No Derivatives 4.0 International (CC BY-NC-ND 4.0)
Subject: 310 Statistics
Additional information: Online-Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item